MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN
Model Number DADE INNOVIN
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 01/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sysmex informed siemens that a customer sustained an injury to the hand while handling a dade innovin reagent vial.All additional reagent boxes and vials that were included in the delivery box were examined; they were in good condition.Siemens searched for similar complaints from the manufacturing date of the reagent to 20-feb-2023 and found that no other similar complaints were received for this reagent lot.The customers facility's handling of the material, as well as transport, storage and packaging of the reagent, potentially contributed to the event.The reagent is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
Sysmex reported to siemens that a customer sustained an injury to the hand while opening a dade innovin vial, which was directly extracted from the packaging box.The customer demonstrated the neck of the vial was broken.The customer was then given a mini x-ray to ensure that there were no glass fragments in the wound.The wound was cleaned and disinfected and protected with steri-strips.No further treatment was necessary.The customer returned to work the same day.The customer was wearing a lab coat and latex gloves at the time of the incident.There are no known reports of adverse health consequences due to this event.Statements and actions attributed to the customer are derived from information submitted to the siemens complaint handling system and have not been verified.

Brand Name
DADE INNOVIN
Common Device Name
DADE INNOVIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg, D-350 41
GM  D-35041
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring-str. 76
marburg, D-350 41
GM   D-35041
Manufacturer Contact
christopher aebig
511 benedict ave
tarrytown, NY 10591
9144153450
MDR Report Key16482208
Report Number9610806-2023-00006
Device Sequence Number7671321
Product Code GJS
UDI-Device Identifier00842768003783
UDI-Public00842768003783
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K974343
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/23/2024
Device Model NumberDADE INNOVIN
Device Catalogue Number10445704
Device Lot Number564606A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2023
Initial Report FDA Received Date03/03/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age32 YR
Patient SexFemale